# SDR AALA201705039011

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 30,029 hours, 4,473 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 25,224 hours, 3,796 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04338
- Part serial: K050259
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 25,216 hours, 3,794 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT RETURNED TO PHL ACCOUNT DUEL FUEL FILTER CLOG INDICATION. CREW DECLARED EMERGENCY AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED ENGINE 1 FUEL FILTER DIFFERENTIAL PRESSURE SWITCH. ALSO SEE AALA201705039012, AALA201705039013 & AALA201705039014.
